# SDR ASOA20130226016R

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 23,174 hours, 18,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK THE SERVICE DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.   MX REPAIRED BROKEN WIRES WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
